# SDR DALA2025062404703

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 26,999 hours, 10,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5653964) EMERGENCY LIGHTS FROM SEAT ROW 11-17 INOP. R/R EMER LT BATT AT SEAT 11 DEF PER B737 AMM 33-51.
